# SDR DALA2020080412706

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,624 hours, 20,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULB ANGLE AT CREASE BEAM BETWEEN BS 1020 TO 1040, FLOOR STRUCTURE AT LH SIDE OF PAX CABIN.   REPAIRED IAW SRM 53-40-13.
